Colorado, 2012

Hail in Colorado, August 24, 2012

August 24, 2012 · NWS PUB · 1 event in 1 county or zone

A strong storm produced hail up to the size of nickels.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PUB wrote it up.

A strong storm produced hail up to the size of nickels.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before the first event at Aug 24, 1:47 PM MST, 1 hour 48 minutes earlier.

Area forecast discussion, Aug 24, 1:47 PM MST, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
247 PM MDT FRI AUG 24 2012

.SHORT TERM...

(TONIGHT AND SATURDAY)

SATELLITE IMAGES THIS AFTERNOON ARE SHOWING THE UPR LOW TRACKING
EASTWARD ACRS SOUTHERN CO. ALREADY HAVE SCT SHOWERS AND TSTMS ACRS
THE AREA...WITH SOME RELATIVELY STRONG CELLS AT TIMES OVR SOME OF
THE SERN PLAINS.  BEST DEW POINTS AND CAPES ARE OVR THE SERN
PLAINS...BUT SHEAR IS FAIRLY WEAK.  COULD SEE A COUPLE MARGINALLY
SEVERE STORMS THIS AFTERNOON AND EARLY THIS EVENING...WITH LARGE
HAIL BEING THE MAIN THREAT.  THE STORMS THAT ARE CLOSER TO THE KS BORDER
HAVE BEEN FASTER MOVING THAN SHOWERS AND STORMS ELSEWHERE.  WITH AN
ABUNDANCE OF MSTR BEING OVR THE AREA THIS AFTERNOON AND EVENING...IN
COMBINATION WITH RELATIVELY SLOW STORM MOVEMENT...HEAVY RAINFALL
CONTINUES TO BE A CONCERN...ESPECIALLY OVR THE BURN SCARS.  THE HRRR
AND NAM AND WRF SHOW SCT OR HIGHER COVERAGE OF PCPN OVR THE FORECAST
AREA INTO EARLY EVENING...THEN QUICKLY TAPERING OFF...AND BY
MIDNIGHT THE MODELS END THE PCPN AS THE UPR TROF AXIS MOVES EAST AND
SE OF THE STATE.  AS THE UPR TROF MOVES OUT OF THE AREA...DRIER AIR
WL WORK ITS WAY INTO THE AREA.   LOW LEVEL MSTR OVR THE FAR SE
CORNER OF THE STATE LATE TONIGHT AND SAT MORNING WHICH COULD MEAN
SOME LOW CLOUDS...BUT MOST OF THE REST OF THE AREA WL SEE CLOUDS
DECREASE OVERNIGHT AS THE DRIER AIR MOVES IN.

ON SATURDAY A FRONT WL COME INTO THE SOUTHEAST PLAINS FROM THE NORTH
DURING THE MORNING HOURS...BRINGING SOME GUSTY NORTHERLY WINDS. BY
AFTERNOON THE WINDS WILL BECOME EASTERLY. EVEN THOUGH THERE WL BE
LESS MSTR OVR THE AREA ON SAT...THERE WL STILL BE ENOUGH RESIDUAL
MSTR THAT WITH THE DAYTIME HEATING AND DESTABILIZATION...ISOLD TO
SCT CONVECTION SHOULD DEVELOP OVR THE MTS...WITH THE POSSIBILITY OF
SOME ISOLD CONVECTION OVR THE LOWER ELEVATIONS. HIGH TEMPS ARE
EXPECTED TO BE CLOSE TO AVERAGE.

.LONG TERM...

(SATURDAY NIGHT THROUGH FRIDAY)

MODELS IN OVERALL AGREEMENT THROUGH THE EXTENDED PERIOD WITH THE
EXCEPTION OF THE WET BIAS FOR THE GFS. HIGH PRESSURE OVER THE
DESERT SOUTHWEST WILL BEGIN EXPANDING NORTHWARD OVER THE ROCKIES
ON SATURDAY NIGHT WHILE A WEAK DISTURBANCE MOVES SOUTH OVER THE
EASTERN PLAINS. BOTH THE NAM AND GFS HINTING AT SOME SHOWER AND
THUNDERSTORM ACTIVITY DRIFTING SOUTH OVER THE PLAINS THROUGH THE
OVERNIGHT PERIOD. IN ADDITION TO THE WEAK DISTURBANCE...THE
REMINISCE OF A WEAK FRONTAL BOUNDARY WILL HELP TURN THE WINDS
UPSLOPE OVERNIGHT. THIS SHOULD HELP KEEP SHOWER AND THUNDERSTORM
ACTIVITY GOING THROUGH SUNDAY MORNING OVER THE SOUTHERN SANGRE DE
CRISTO RANGE.

HIGH PRESSURE WILL EXPAND NORTHWARD AND PARK OVER COLORADO SUNDAY
INTO WEDNESDAY AND WILL DOMINATE THE WEATHER FOR THE EARLY PART OF
THE WEEK. MODELS DIFFER ON HOW MUCH CONVECTION WILL INITIATE EACH
AFTERNOON AND EVENING WITH THE GFS HAVING THE WETTEST CONDITIONS.
FEEL THAT THE NAM AND ECMWF ARE MORE IN LINE WITH THE FORECAST
THINKING. EXPECT SCATTERED SHOWER AND THUNDERSTORM ACTIVITY TO
DEVELOP EACH AFTERNOON OVER THE MOUNTAIN REGIONS AND PERSIST INTO
THE EVENING. LACK OF STEERING FLOW ALOFT WILL KEEP THIS ACTIVITY
CONFINED TO THE MOUNTAIN REGIONS. PWAT VALUES ARE FORECAST TO BE
AROUND AN INCH THROUGH THIS TIME FRAME SO ANY THUNDERSTORMS THAT
DO DEVELOP COULD PRODUCE BRIEF HEAVY RAINFALL ALONG WITH GUSTY
OUTFLOW WINDS. EXPECT THUNDERSTORM ACTIVITY TO DIMINISH BETWEEN
9PM AND MIDNIGHT EACH EVENING. WITH HIGH PRESSURE BUILDING
OVERHEAD EXPECT TEMPERATURES TO BEGIN INCREASING WITH HIGHS IN THE
MID TO UPPER 90S FOR THE PLAINS. BASED ON WHAT MODEL DATA IS
SHOWING WITH TEMPERATURES ALOFT...A FEW 100 DEGREE TEMPERATURES
MAY BE POSSIBLE.

BY WEDNESDAY NIGHT...A STRONG TROUGH OVER THE PACIFIC NORTHWEST
WILL BEGIN TO TRACK EASTWARD INTO THE NORTHERN ROCKIES. THIS WILL
FLATTEN THE RIDGE AND FORCE IT SOUTHEASTWARD ON THURSDAY. EXPECT
FLOW ALOFT TO INCREASE AND TURN SOUTHWESTERLY WHILE A WEAK SURFACE
FRONT MOVES SOUTH INTO THE EASTERN PLAINS THURSDAY AFTERNOON. THE
GFS AND ECMWF DIFFER ON HOW MUCH CONVECTION DEVELOPS ACROSS THE
REGION THURSDAY INTO FRIDAY WITH MUCH MORE WIDESPREAD ACTIVITY
DEPICTED BY THE GFS. FOR NOW HAVE ACTIVITY CONFINED TO THE
MOUNTAINS FOR BOTH DAYS...BUT WITH INCREASED FLOW ALOFT THERE IS A
HIGHER POTENTIAL FOR SHOWER AND THUNDERSTORM ACTIVITY TO MOVE INTO
THE EASTERN PLAINS. THIS SHOULD ALSO BRING COOLER WEATHER FOR THE
LOWER ELEVATIONS WITH MID 80S TO LOWER 90S EXPECTED.  MOZLEY

&&

.AVIATION...

THROUGH ABOUT 02Z THE TAF SITES WL HAVE THE POTENTIAL FOR TSTMS AT
OR IN THE VCNTY.  WITH AN ABUNDANCE OF MSTR OVR THE AREA...AND
EXPECTED SLOW STORM MOVEMENT...HEAVY RAIN COULD FALL AND COULD CAUSE
BRIEF MVFR OR EVEN IFR CONDITIONS.  CLOUDS WL DECREASE OVERNIGHT AS
DRIER AIR MOVES INTO THE AREA.  ON SATURDAY A FRONT WL MOVE THROUGH
KCOS...PROBABLY BETWEEN 11Z AND 12Z...AND THEN THROUGH KPUB BETWEEN
13Z AND 14Z.  THIS FRONT WL BRING NORTHERLY WINDS WITH GUSTS AROUND
25 KTS.  IN THE AFTERNOON SOME SHOWERS AND STORMS WILL DEVELOP OVER
THE MTS...BUT CHANCES OF STORMS MOVING OVR THE TAF SITES LOOKS
FAIRLY LOW.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

28/88
Hazardous weather outlook, Aug 24, 10:37 AM MST, 4 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1137 AM MDT FRI AUG 24 2012

COZ058>089-093>099-251745-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1137 AM MDT FRI AUG 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SLOW MOVING STORM SYSTEM WILL DRIFT SLOWLY EAST ALONG THE
SOUTHERN COLORADO BORDER TODAY...BRINGING MORE SHOWERS AND
THUNDERSTORMS TO SOUTHERN COLORADO. WITH AMPLE ATMOSPHERIC
MOISTURE BEING IN PLACE...THERE WILL BE THE POTENTIAL FOR HEAVY RAIN
AND FLASH FLOODING TODAY.

THE WALDO CANYON BURN SCAR WILL HAVE TO BE MONITORED CLOSELY TODAY
FOR POTENTIAL FLASH FLOODING AND DEBRIS FLOWS. FALLING ROCK...
DEBRIS FLOWS AND FLASH FLOODING WILL ALL BE POSSIBLE ALONG HIGHWAY
24 SHOULD IF HEAVIER SHOWERS OR THUNDERSTORMS DEVELOP OVER THE
WALDO CANYON SCAR.

THE AREA OF GREATEST CONCERN RUNS FROM CHIPITA PARK TO MANITOU
SPRINGS.  THIS STRETCH OF HIGHWAY 24 IS IMMEDIATELY ADJACENT TO THE
WALDO CANYON FIRE SCAR. ALONG THIS STRETCH OF THE HIGHWAY...PROBLEMS
START WITH AS LITTLE AS .2 TO .4 INCHES OF RAINFALL IN ABOUT AN
HOUR. A HALF INCH OF RAIN OR MORE CAN LEAD TO SERIOUS DEBRIS FLOWS
AND FLASH FLOODING.

ADDITIONAL THUNDERSTORM THREATS THIS AFTERNOON AND EVENING INCLUDE
LIGHTNING...AND SOME OF THE STRONGER STORMS COULD ALSO PRODUCE
SMALL HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

UPPER HIGH PRESSURE IS EXPECTED TO REDEVELOP OVER THE REGION...
ALLOWING THE MAJORITY OF SHOWER AND THUNDERSTORM ACTIVITY TO BE
FOCUSED OVER HIGHER TERRAIN AREAS...ESPECIALLY DURING THE
AFTERNOON AND EVENING HOURS. ENOUGH SUBTROPICAL MOISTURE SHOULD
BE AVAILABLE TO ALLOW FOR LOCALIZED FLASH FLOODING CONCERNS AT
TIMES...ESPECIALLY OVER BURN SCAR AREAS.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND EVENING OVER MUCH OF SOUTHERN COLORADO.

In the hours before

Special weather statement, Aug 24, 12:31 PM MST, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
131 PM MDT FRI AUG 24 2012

COZ099-242000-
SPRINGFIELD VICINITY/BACA COUNTY-
131 PM MDT FRI AUG 24 2012

...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...

  CENTRAL BACA COUNTY IN SOUTHEAST COLORADO...
   THIS INCLUDES...SPRINGFIELD.

AT 127 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS STRETCHING FROM NEAR SPRINGFIELD
NORTHEAST TO NEAR TWO BUTTES...WHICH WAS MOVING TOWARD THE NORTHEAST
AT 5 MPH.

LOCATIONS IMPACTED INCLUDE...
  WALSH.
  VILAS.
  TWO BUTTES.

PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE
EXPECTED WITH THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
Special weather statement, Aug 24, 2:10 PM MST, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
310 PM MDT FRI AUG 24 2012

COZ089-242145-
CROWLEY COUNTY-
310 PM MDT FRI AUG 24 2012

...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...

  CROWLEY COUNTY IN SOUTHEAST COLORADO...

AT 305 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTH OF ORDWAY...OR 28 MILES NORTHWEST
OF LA JUNTA...WHICH WAS MOVING TOWARD THE SOUTHEAST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
  SUGAR CITY.
  ORDWAY.

PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE
EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
Local storm report, Aug 24, 2:34 PM MST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
334 PM MDT FRI AUG 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HEAVY RAIN       WALSH                   37.39N 102.28W
08/24/2012  M3.00 INCH       BACA               CO   TRAINED SPOTTER

&&

MN
Special weather statement, Aug 24, 2:35 PM MST, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
335 PM MDT FRI AUG 24 2012

COZ095-242200-
WESTERN KIOWA COUNTY-
335 PM MDT FRI AUG 24 2012

...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...

  NORTH CENTRAL KIOWA COUNTY IN SOUTHEAST COLORADO...

AT 333 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTH OF HASWELL...OR 43 MILES NORTHWEST
OF LAMAR...WHICH WAS MOVING TOWARD THE EAST AT 5 MPH.

LOCATIONS IMPACTED INCLUDE...
  EADS.

PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE
EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
Special weather statement, Aug 24, 2:44 PM MST, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
344 PM MDT FRI AUG 24 2012

COZ089-093-095-097-242215-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-LAS ANIMAS
VICINITY/BENT COUNTY-WESTERN KIOWA COUNTY-
344 PM MDT FRI AUG 24 2012

...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...

  NORTHWESTERN BENT COUNTY IN SOUTHEAST COLORADO...
  SOUTHEASTERN CROWLEY COUNTY IN SOUTHEAST COLORADO...
  SOUTHWESTERN KIOWA COUNTY IN SOUTHEAST COLORADO...
  NORTHEASTERN OTERO COUNTY IN SOUTHEAST COLORADO...

AT 342 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF ARLINGTON...OR 22 MILES
NORTHEAST OF LA JUNTA. THIS STORM WAS NEARLY STATIONARY.

LOCATIONS IMPACTED INCLUDE...
  ARLINGTON.

PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE
EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
Special weather statement, Aug 24, 3:13 PM MST, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
413 PM MDT FRI AUG 24 2012

COZ093-097-242245-
LA JUNTA VICINITY/OTERO COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
413 PM MDT FRI AUG 24 2012

...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...

  NORTHWESTERN BENT COUNTY IN SOUTHEAST COLORADO...
  NORTHEASTERN OTERO COUNTY IN SOUTHEAST COLORADO...

AT 410 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTH OF LAS ANIMAS...OR 22 MILES
NORTHEAST OF LA JUNTA...WHICH WAS MOVING TOWARD THE EAST AT 5 MPH.

LOCATIONS IMPACTED INCLUDE...
  FORT LYON.

PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE
EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

The radar

The Pueblo radar (KPUX), 89 km away, was scanning. The volume nearest the first event began at 22:33 UTC.

Open the radar archive at this moment

Event by event

1 hail. Local standard time, as filed.

Hail, Kiowa

When
August 24, 3:35 PM MST to 3:40 PM MST
Where
Kiowa County, Haswell
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
38.450, -103.160

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Colorado in 2012Every state in 2012This day in weather historyWarnings in Colorado, August 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 404816.